MathSciNet Relay Station
MathSciNet bibliographic data
MR918459 (89a:58102) 58G12 (58G10 58G30)
Roe, John An index theorem on open manifolds. I, II. J. Differential Geom. 27 (1988), no. 1, 87–113, 115–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement